Modafinil withdrawl side effects - how to fix

Discussion in 'Side Effects' started by nicehat_neistat, Sep 12, 2017.

  1. I'll start with my symptoms and history.

    As a kid I did well in math and science. I was always the top of the class and doing well. However, I always battled with introversion and the inability to properly converse with my peers. I do not know exactly whether I had brain fog as a kid, but if I did it would male perfect sense. I wasn't good socially, even though I was fun person to be round. This continued all the way through primary and secondary. Because of my inability to properly converse with my peers, I was very vulnerable to bullying. Unlucky for me I was bullied a fair bit through secondary, which manifested itself in mental illness, including anxiety and depression. I still could study well however, and I did very well in secondary school. I do believe that I have been chronically fatigued since a kid. I vividly remember how extremely tired I was when I got home from school and I struggled to study at night times because of it. My chonic fatigued seem to cause ADHD tendencies, in so that I could only study in the mornings. When I was more tired I couldn't concentrate on anything.

    Anyway, so first year uni comes and I adapt very well. My ability to conceptualize concepts in maths and physics allowed me to get HD's in first year courses while doing minimal work. First uni I was extremely fatigued and struggle with weightloss. Come second year, I went to the Dr to see if I can do anything to help me study and help with my brain fog. Luckily, my doctor was very open minded even though ill knowledgeable. Got a few blood tests done and found out I had low Testosterone. Got TRT, didn't help. So I was talking to him about ADHD and suggested that maybe I could get a prescription for modafinil. I was weary of the conventional stimulants due to withdrawl symptoms. Tried modafinil, it helped immensely with wakefullness and my ADHD, though it didn't even make a dent in my brain fog. It also made me much more sociable. I enjoyed talking to people for the first time in my life and it was great! Because of the price, ($150 a month) a went online to buy modalert, from a supposed source where many people from reddit bought from. I used it from march-june last year. The last time I used it, I accidentally doubled my dose, from 200-400mg. That day that I dosed, my ability to think abstracty disappeared. My mind went completely blank. I would read a sentence and then completely forget what I red within 10 seconds. I was expecting to get a HD for that exam, but int he end I failed the course because I completely flunked the exam. I had 2 more exams in the nest 3 days after that, and I failed them too, even though I didn't take another dose of modalert. I have been in this state since then, and I am finding it so hard to study.

    I have used a small sample of rhodiola that I bought from a store, and within a few days I was able to study pretty well again, so I am thinking it maybe due to dopamine receptor downregulaton?

    I guess the route I should go for is the uridine, DHA, CDP choline route, and I am thinking of buying these supplements from iherb tonight. I have done tonnes of blood tests for thyroid and adrenal function. I may have sub clinical hypothyroidism so I plan to start high dosing iodine in order to see how thats goes.

    I have also realised I may be gluten and dairy intolerant, with the potential that I have had celiac disease. Considering I have endocrine issues on top of brain fog this may be a concern. I am 4 weeks gluten and dairy free, but still feel no improvement as of yet.

    So my main goal atm is to get back to my original ability of study, and then eventually remove my brain fog for good.

    I have tried aniracetam and alpha GPC in all forms. I never got any effect from them. I will be trying out noopept soon.

    What do you guys think? Should I get a prescription for deprenyl or should just do the URIDINE stack and wait a few months to see how I go?

    Thanks
     
  2. hi4

    hi4 Newbie

    thanks for sharing. im interested to see how others respond to this as i am in a similar scenario
     
  3. H1ctonL33

    H1ctonL33 Newbie

    Huh, interesting that modafinil didn't help alleviate brain fog for you because this was one of the most salient effects for me.

    The brain fog you are dealing with is probably the result of toxins in the brain. I would advise going on a detox diet, something like GAPS (the Gut and Psychology Syndrom diet) or a 3-day apple/water/lemon-water enzymatic fast.
     
  4. Sophiek7

    Sophiek7 Administrator Staff Member

    "chronically fatigued" could be caused by depression.

    Research the effects of Cannabis on Brain Fog.
     

Share This Page